# SDR FDEA201003200947

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Deflector
- Part number: A57246666
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E COVE PANEL NR 3 LOWER SURFACE METAL TAPE PEELING/MISSING  REPAIRED IAW EA 6-5720-136631.  REMOVED AND REINSTALLED HARDWARE IAW SRM 51-40-00.  N/R N00389 FOR ORIGINAL EA.   N/R N01255 FOR THE APPLICATION OF THE WITNESS MARK.
